MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Inoperable (1663); Use of Device Problem (1670); Low impedance (2285); Device Displays Incorrect Message (2591); Impedance Problem (2950)
Health Effect - Clinical Codes Failure of Implant (1924); Twiddlers Syndrome (2114); Therapeutic Response, Decreased (2271)
Date of Event 03/30/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A former subject in the (b)(6) was converted to a maestro rechargeable system on (b)(6) 2015.At the conversion procedure, the original investigational rf neuroregulator was replaced with the commercial model 2002 rechargeable neuroregulator.The anterior and posterior leads, implanted as part of the (b)(6) clinical trial on (b)(6) 2008, were not replaced at the time of conversion to the rechargeable system.On (b)(6) 2015 the site reported that this patient was experiencing low impedance of the anterior lead with related error codes.Therapy was restarted but then this issue returned.Review of radiograph images suggest that this issue was caused by excessive device manipulation by the patient.The system, including model 2002 rechargeable neuroregulator, model 2200a-47e anterior lead, and model 2200p-47e posterior lead were replaced on (b)(6) 2016.Mdrs related to this issue are: mdr3005025697-2017-00005: model 2002 rechargeable neuroregulator; mdr3005025697-2017-00006: model 2200a-47e anterior lead; mdr3005025697-2017-00007: model 2200p-47e posterior lead.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6370095
Report Number3005025697-2017-00005
Device Sequence Number769039
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/01/2016
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093513215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2016
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUSCOPAN; IBUPROFEN; OXYCODONE; PARACETAMOL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight122